# SDR AALA200802004

- Difficulty date: July 31, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 86,361 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200008731
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD EMERGENCY LIGHT SIGN AT LT NR 1 DOOR MISSING LIGHT.  REPLACED SIGN LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT LT NR 1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
